# SDR DALA14025450958

- Difficulty date: April 2, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FUEL TANK ACCESS PANEL 1465C AT COUNTERSINK. CORROSION WAS REMOVED AND WAS FOUND OUT LIMITS, ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A, CONDITION II.
